# SDR HKGA20171127007

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621B
- Aircraft time: 33,783 hours, 53,648 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 2734000034
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RT AILERON TRIM TAB HINGE SUPPORT ANGLE WAS FOUND TO BE CRACKED.  REMOVED AND REPLACED THE RT AILERON AND TRIM TAB IAW MM.
